Jump to content

Search the Community

Showing results for tags 'mirtzapine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. hello all... i just joined the group.. thank you in advance to anyone who responds to this post... ill keep my this as short as possible aroound december 2019 was prescribed mirtazapine.. i have never been on an anti depressant so i was super hesitant to start, as my sleep and mood were not good .. pill was 15mg so i attempted to cut it in qaurters roughly 3.75 ... took it for about 2 months and it seemed to do the job, at least as far as sleep was concerned ( was convinced that if my sleep went back to normal then my mood would follow) though that i was " healed" and stopped taking it cold turkey in mid february 2020. for a couple of weeks things were ok but then the insomnia came back with a vengence about 3 weeks ago... Every night i would wake between 2-3 am and would be wide until about 5 am , i would dose off around 5 and have to wake up around 8'30am . my quality of life was crap and i did not want to go back to the mirtazapine so i tried amino acid therapy ( 2 l tryphtopahns 3 times a day and 1 tablet of seriphos at bedtime) the amino acids didnt do much... and i was at my wits end ...the no sleep coupled with covid 19 and 2 kids at home with no school was too much for me so 2 days ago i went back to the mirtazapine 7.5mg...and the last 2 nights have been fine, sleep and mood have been much better i guess that i am just looking for advice on what to do next.. i know that mirtazapine is not the long term answer .. should i stay on 7.5 for a few months and then begin to taper ?? should i start with the 3.75 as that seemed to work in the past? is it normal for the sideffects of a drug take 2 to appear... thanks again for any advice
  2. Hi everyone, thank you for having me. Im looking for advice about updosing to try to stabilize. Prescribed Mirtazapine February 2018 for insomnia caused by over medication of thyroid. (The thyroid medication caused a severe upset to my nervous system- I had every symptom of hyperthyroidism for weeks, even after I ceased my thyroid meds completely. Going hyperthyroid caused my Cortisol to go high especially at night. It took 6 months for the effects of the over medication of thyroid to wear off. My theory is that the thyroid over medication sensitized my nervous system.) Mirtzapine only worked for a few weeks for sleep. I started at 7.5mg and then after 3 weeks increased to 15mg which again only worked for 3 weeks before the sleep effect wore off. Luckily I found some herbs that helped for sleep but they only worked for a few months. I also increased my dose of Luvox to help with sleep. I took temazapam and zolpidem a few times but was not keen on using them as I’d heard about addiction. Went to psychiatrist he told me to increase mirtzapine to 30mg. I reluctantly did this. Again it only worked for sleep for 3 weeks. But I started getting terrible side effects- crying all the time and internal tremors. So I dropped the dose back down to 15mg. I was only on 30mg for 3 weeks. Withdrawals hit straight away. Worsening at 4 weeks after the drop, and then worsening again at 3 months after the drop. I have not tried to reduce again since this first drop from 30mg-15mg. It has been 8 months of terrible symptoms. DR/DP didn’t hit until the 3rd month after the reduction. I wondered if it would be too risky to updose by 1mg of mirtzapine after this long (8 months since the drop). That would make my dose 16mg. Or should I just try to wait longer? I don’t know what to do. Some symptoms, like nausea, have gone, and the internal vibrations have lessened in intensity. Other strange symptoms seem to have stopped, but the DR/DP and low mood has been happening since the 3rd month. Low mood is perhaps not as severe. S ideations less intense, and anxiety still all over the place. A feeling of being numbed out - in terms of sensations in my body and my skin and since month 3 as well. It seems important to me that one of the side effects when I first started the mirtzapine -and which accompanied each increase briefly- was a level of Derealisation and numbing out sensation. This would pass after a week or two, but I’m assuming this makes sense as to why I have the symptoms I have in withdrawal. Thank you in advance
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy